MAUDE Adverse Event Report: Natus Medical Incorporated NT821731C, EDS 3, GEN ll, NO CATHETER

Natus Medical Incorporated NT821731C, EDS 3, GEN ll, NO CATHETER
Model Number NT821731C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
NT821731C, EDS 3, GEN ll, NO CATHETER
Common Device Name
NT821731C, EDS 3, GEN ll, NO CATHETER
Manufacturer (Section D)
Natus Medical Incorporated
6225 nancy ridge dr
san diego CA 92121
Manufacturer Contact
6225 nancy ridge dr
san diego, CA 92121
MDR Report Key50495116
Report Number2023988-2026-00074
Device Sequence Number10462368
Product Code JXG
UDI-Device Identifier00382830050555
UDI-Public00382830050555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT821731C
Device Catalogue NumberNT821731C
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown